# SDR CALA2024060401697

- Difficulty date: May 22, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,439 hours, 25,497 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 113N167933
- Condition: Cracked
- Location: Lt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE TRANSITION WIGGLE PLATE CRACKED. LOCATED JUST I/B AND BELOW  #5 SPOILER.  REMOVED OLD AND INSTALLED NEW WIGGLE PLATE IAW B757-200 SRM 51-40-02.FOR MORE DETAILS UNITED FORM # 46-0024 SSFR C/W.
